Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 648267, 10 pages
http://dx.doi.org/10.1155/2013/648267
Research Article

A Decentralized Routing Control Scheme for Data Communication Networks

1State Key Laboratory of Mathematical Engineering and Advanced Computing, Zhengzhou 450002, China
2Department of Mathematics, Zhengzhou University, Zhengzhou 450001, China
3School of Mechatronic Engineering and Automation, Shanghai University, Shanghai 200444, China
4Department of Control Science and Engineering, Huazhong University of Science and Technology, Wuhan 430074, China

Received 11 January 2013; Accepted 4 March 2013

Academic Editor: Engang Tian

Copyright © 2013 Xueming Si et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper studies the decentralized routing control of data communication networks. Taking the physical constraints on the data flow and the network-induced delays into consideration, the decentralized routing control problem is reformulated as a constrained control problem, and the restriction of initial message lengths is no longer needed. By defining a general Lyapunov functional and applying a reciprocally convex combination technique to deal with the network-induced delays, less conservative and less complex designing conditions are obtained in terms of linear matrix inequalities (LMIs). A simulation example is also given to illustrate the effectiveness of the proposed designing scheme.